Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Shrinking penis, numbness, small size, loss of confidence, no erection problems. Treatment?

hi , i am 25 years of age male, I don t have any erection problem or any sexual problems. But my penis starts to shrink frequently, and i cant feel any blood flow in my penis, it decreases my confidence level a lot. Some times i cant feel my penis. My penis size becomes very small in that time. To feel my penis i have to press it and see. But if i see any pornography or some thing else i am getting good erection . So i came to a point that i dont have any sexual problems but i loose confidence always because of this shrink in my penis. Can you give suggestion on this so that i will be happy. thanks
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for asking to HCM ! As you said you have no erection problem, .i want to say, if weather is cold or you have stress, penis automatically shrinks. It is normal. Don't worry and enjoy your life.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor